Can't find out what is happening..please help if you can... I have been taking Tramadol for four years.200 mil a day for nerve damage..One week after a mastectomy reconstruction for breast cancer I forgot to get the Tramadol refilled and on the third day started going through withdrawal with severe anxiety and panic! I started taking it again as usual the next morning but the symptoms have continued for four months! I am basically afraid to even leave my house..the Dr. has recently put me on Klonopin which has helped a little but not really enough and I don't like the idea of taking a narcotic....my question is...is it possible to continue w/d after starting the drug back after three days of not taking it?? I don't know what to do now....Please help if you can..thank you
If you are taking Tramadol again and your symptoms have not subside, it could be that your tolerance has progressed and /or that the Tramadol was masking an anxiety issue. You will have to work with your psychiatrist and try assessing the issue so you could have the appropriate solution. Remember that long term Tramadol intake , usually becomes progressive. What I’m trying to say, is that if you are taking just so you do not feel withdrawal, you should start considering a detoxification . Maybe your doctor can assist you through it. I hope you find answers and start feeling well soon.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.